Notes on Varieties of Codimension 3 in Pn.
Manuscripta mathematica, Tome 84 (1994) no. 1, pp. 421-442
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1994__84_1_156001,
author = {Christian Okonek},
title = {Notes on {Varieties} of {Codimension} 3 in {Pn.}},
journal = {Manuscripta mathematica},
pages = {421--442},
year = {1994},
volume = {84},
number = {1},
zbl = {0828.14032},
url = {http://geodesic.mathdoc.fr/item/MM2_1994__84_1_156001/}
}
Christian Okonek. Notes on Varieties of Codimension 3 in Pn.. Manuscripta mathematica, Tome 84 (1994) no. 1, pp. 421-442. http://geodesic.mathdoc.fr/item/MM2_1994__84_1_156001/